| Model Number |
B35200 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that investigate impedances were shown on contact 8, 9cand 10c.Impedances run at 1 ma with no change.No troubleshooting was performed as patient is not programmed on those contacts.The issue is not resolved at the time of report.
Event or Problem Description
Additional information was received from manufacturer representative (rep).Rep reported the cause of the high impedances is unknown.Rep reported that there is no steps planned to resolve the issue and the issue is not resolved.Information was confirmed by a physician.
Additional Manufacturer Narrative